# SDR AALA201709019015

- Difficulty date: August 31, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 52,391 hours, 24,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. WEAR ON FORWARD GALLEY PASSENGER CREW DOOR 831 FORWARD DOOR STOP POSITIONS 2, 3, 4, AND 5. REPLACED DOOR STOP SCREWS PER AMM 52-11-31-400-002-A AND 52-11-00-820-001-A.
